Publications

Publications

by M. Grötschel; A. Martin and R. Weismantel
Reference:
Optimum path packing on wheels: The consecutive case (M. Grötschel; A. Martin and R. Weismantel), In Computers Math. Applic., volume 31, 1996.
Bibtex Entry:
@Article{GroetschelMartinWeismantel96e,
  author =  "M.~Gr{\"o}tschel and A.~Martin and R.~Weismantel",
  title =   "Optimum path packing on wheels: The consecutive case",
  journal = "Computers Math.~Applic.",
  year =    "1996",
  volume =  "31",
  pages =   "23 -- 35",
}
Last change: 19.11.2019 09:41.